Advanced

On the inverse scattering approach to the Camassa-Holm equation

Constantin, Adrian LU and Lenells, Jonatan LU (2003) In Journal of Nonlinear Mathematical Physics 10(3). p.252-255
Abstract
A simple algorithm for the inverse scattering approach to the Camassa-Holm equation is presented.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Mathematical Physics
volume
10
issue
3
pages
252 - 255
publisher
Bokförlaget Atlantis
external identifiers
  • wos:000184586800001
  • scopus:0042023771
ISSN
1402-9251
DOI
10.2991/jnmp.2003.10.3.1
language
English
LU publication?
yes
id
913457e1-d4be-48e0-b9aa-074e4c63d176 (old id 304301)
date added to LUP
2007-08-28 10:20:13
date last changed
2018-01-07 08:59:07
@article{913457e1-d4be-48e0-b9aa-074e4c63d176,
  abstract     = {A simple algorithm for the inverse scattering approach to the Camassa-Holm equation is presented.},
  author       = {Constantin, Adrian and Lenells, Jonatan},
  issn         = {1402-9251},
  language     = {eng},
  number       = {3},
  pages        = {252--255},
  publisher    = {Bokförlaget Atlantis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {On the inverse scattering approach to the Camassa-Holm equation},
  url          = {http://dx.doi.org/10.2991/jnmp.2003.10.3.1},
  volume       = {10},
  year         = {2003},
}